# SDR DL76L030537

- Difficulty date: June 10, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 59,374 hours, 9,226 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Condition: Failed
- Location: Torque Tube
- Component: Torque Tube
- Component part number: 251T130514
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT AILERONS WERE STIFF AND BINDING WOULD NOT RETURN TO CENTER WITH OUT EXTRA FORCE.  DISC CTL RD AT CA DRUM-RT LCCA OUTPUT/RT LCCA TORQ TUBE.FIM  27-11-00 TBL10.  T/S PER FIM 27-11-00 FIG 106 STEP 2.  F/O CONT WHEEL STIFF.  DISC UPPER/LWR INPUT RODS FROM LT LCCA TO LCCA  TORQ TUBE.  DISC INPUT ROD FROM FEEL/CTR UNIT TO LCCA T TUBE.  INSTD FEEL CTR UNIT BRG.  RECONN RT LCCA OUTPUT/RTLCCA T TUBE.  INSP PNL AREA AND PCA ROD ENDS. ALL CK GOOD.  NO ROD OR TOUCHED.  NO RII RQD.  PNL INSTALLED.
